# SDR CA100430004

- Difficulty date: April 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 19,203 hours
- Engine: Allsn 250C20R
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: CL422501
- Condition: Seized
- Location: Main Rotor
- Part time: 2,945 hours
- Component: Free Wheel, 206040270003
- Stage of operation: NR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

(CAN) UNUSUAL NOISE DETECTED BY THE PILOT ON SHUT DOWN.  FURTHER INVESTIGATION REVEALS SEIZED FREEWHEEL.  FREE WHEEL REMOVED AND SENT TO INVESTIGATION TO SKYLINE HELICOPTERS.  A REPORT WILL BE SUBMITED SHORTLY.
